MathSciNet Relay Station
MathSciNet bibliographic data
MR2916974 26D15 (94A15)
Tian, Jingfeng Reversed version of a generalized sharp Hölder's inequality and its applications. Inform. Sci. 201 (2012), 61–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement